JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INVARIANT MEASURE AND THE EULER CHARACTERISTIC OF PROJECTIVELY ELAT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INVARIANT MEASURE AND THE EULER CHARACTERISTIC OF PROJECTIVELY ELAT MANIFOLDS
Jo, Kyeong-Hee; Kim, Hyuk;
  PDF(new window)
 Abstract
In this paper, we show that the Euler characteristic of an even dimensional closed projectively flat manifold is equal to the total measure which is induced from a probability Borel measure on RP invariant under the holonomy action, and then discuss its consequences and applications. As an application, we show that the Chen`s conjecture is true for a closed affinely flat manifold whose holonomy group action permits an invariant probability Borel measure on RP ; that is, such a closed affinly flat manifold has a vanishing Euler characteristic.
 Keywords
Euler characteristic;invariant measure;projectively flat manifold;affinely flat manifold;polyhedral Gauss-Bonnet formula;Chern′s conjecture;
 Language
English
 Cited by
1.
The analytic continuation of hyperbolic space, Geometriae Dedicata, 2012, 161, 1, 129  crossref(new windwow)
 References
1.
Linear Operators,

2.
Comment. Math. Helv., vol.55. pp.576-582 crossref(new window)

3.
Comm. Math. Helv., vol.56. pp.487-523 crossref(new window)

4.
Contemp. Math., vol.74. pp.169-198 crossref(new window)

5.
Van Nostrand Math. Studies #16,

6.
Ann. of Math., vol.10. pp.369-390

7.
Lecture notes in Math., vol.1000.

8.
Topology Appl., vol.40. pp.195-201 crossref(new window)

9.
Proc. Amer. Math. Soc., vol.118. pp.311-315 crossref(new window)

10.
Proceedings of the international conference on pure and applied Math., Beijing and Yanji, pp.71-81

11.
Ist. Naz. Alta. Mat. Symp. Math., vol.26. pp.153-161

12.
Bull. Amer. Math. Soc., vol.81. pp.937-938 crossref(new window)

13.
Adv. Math., vol.25. pp.178-187 crossref(new window)

14.
Osaka J. Math., vol.11. pp.181-210

15.
The geometry and topology of 3-manifolds,

16.
Monographs in Mathematics., vol.81.